Are there any sexual side effects of Lyrica. If so, what are they and how serious?

Question is Closed Report Mark as Favorite

Responses (1)

12 Aug 2009

Oringo,
Well, impotence is a POSSIBLE side effect of Lyrica. Please keep in mind that it is not guranteed you will become impotent, but it is a possibility that your chances will increase if you use this product. You should keep in mind the positive effects of using the med before you decide not to take it and weigh them against the POSSIBLE side effects you MAY encounter. Good luck.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What is lyrica a controlled medication?

1 answer 11 Nov 2010

How can forgetting your lyrica effect you ?

while I was having trouble with other meds I stopped lyrica 75 mg 1x day for 5years... I notice more pain but because that is the max amount I can ...

1 answer 27 Oct 2011

Shingles pain?? I have had constant burning gnawing intense left sided chest pain?

its not getting better its getting worse and the pain now is unbearable.. it is on my left front chest I have been on several different meds ...

8 answers 5 May 2012

Persisting Pain -- Shingles - I had my first bout of shingles about 7 weeks ago. Finally went to the

... doctor after about 5 days, who prescribed antiviral meds, and predizone. The pain and serious itching cleared up, however I still have red ...

1 answer 5 May 2012

Persisting Pain, Shingles - I was diagnosed with shingles 2 days ago. My shingles are located on my?

... forehead & eyelid. I was given meds. I still feel lousy. Is that normal? How long will the intense pain last?

1 answer 17 Jan 2013